# SDR C2XA09TY201

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,994 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 23061626
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN CASE FWD FLANGE HAS CORROSION IN BOLT HOLES.  REMOVED CORROSION FROM 12 HOLES BY REAMING IAW EC 7220-01066.
